# SDR AALA2018082079009

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 12,557 hours, 4,884 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Inoperative
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION,  ALTERNATE BRAKE SYSTEM INOPERATIVE ECAM MESSAGE.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE RIGHT DIRECT DRIVE BRAKE VALVE IAW AMM 32-43-35. NO FAULTS NOTED.  OK FOR SERVICE.
